Please use this identifier to cite or link to this item:

TitleThe nonlinear N-membranes evolution problem
Author(s)Rodrigues, José Francisco
Santos, Lisa
Urbano, J. M.
Issue date2009
JournalJournal of Mathematical Sciences
Citation"Journal of Mathematical Sciences". ISSN 1072-3374. 159:4 (2009) 559-572.
Abstract(s)The parabolic N-membranes problem for the p-Laplacian and the complete order constraint on the components of the solution is studied in what concerns the approximation, the regularity and the stability of the variational solutions. We extend to the evolutionary case the characterization of the Lagrange multipliers associated with the ordering constraint in terms of the characteristic functions of the coincidence sets. We give continuous dependence results, and study the asymptotic behavio,r as t tends to infinity, of the solution and the coincidence sets, showing that they converge to their stationary counterparts.
Publisher versionThe original publication is available at
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
RSU08.pdf1,23 MBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID